# SDR YENA2025062000636

- Difficulty date: June 19, 2025
- Submitted: June 20, 2025
- Operation: Air carrier
- Aircraft: N2142J
- Make and model: Airbus A321-271NX
- Aircraft serial: 10254
- Aircraft time: 15,058 hours, 2,809 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Illuminated
- Location: Bleed
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#687, BOS-LAX. (ETOPS). CROSS BLEED MANUAL CONTROL ECAM UPON TURNING ON APU BLEED; PERFORMED OPS CHECK OF XBLEED VALVE PER 36-12-00 OPS CHECKS GOOD MX4 UPDATED PLACARD REMOVED. ( CROSS BLEED VALVE ).
